advertisement
Question
Posted by: Insaaf | 2012/01/23

Headaches with the pill

Hi

I suffer from a mild case of acne and the Gynae suggested I use Yasim , I used this pill and I suffered from headaches that continue for days , then we moved over to Ginette 35 and my head aches still persist , if I stop the pill my face breaks out with pimples ,what can I use that will prevent breakouts and my headaches ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

ARe you sure that the headcahes are related to the Pill? In other words, if you stop the Pill will the headaches disappear? If they are related to the Pill, then your only options for the acne are anti-acne lotions or Roaccutane.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/01/27

ARe you sure that the headcahes are related to the Pill? In other words, if you stop the Pill will the headaches disappear? If they are related to the Pill, then your only options for the acne are anti-acne lotions or Roaccutane.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement